# SDR CALA2014012790233

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 43,561 hours, 17,947 cycles
- Engine: Iae V2522A5
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING LIGHT LENS IS CRACKED.  SYMM REPORTS SCREW HEAD IS STRIPPED.  R & R NOSE LANDING LIGHT, OPERATIONS CHECKED GOOD.  SCREW HEAD IS STRIPPED NEEDS SERVICE BULLETIN REQ UPGRADE CF944.
